A nonlinear adaptative multiresolution method in finite differences with incremental unknowns
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 29 (1995) no. 4, p. 451-475
@article{M2AN_1995__29_4_451_0,
     author = {Chehab, Jean-Paul},
     title = {A nonlinear adaptative multiresolution method in finite differences with incremental unknowns},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {29},
     number = {4},
     year = {1995},
     pages = {451-475},
     zbl = {0836.65114},
     mrnumber = {1346279},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1995__29_4_451_0}
}
Chehab, Jean-Paul. A nonlinear adaptative multiresolution method in finite differences with incremental unknowns. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 29 (1995) no. 4, pp. 451-475. http://www.numdam.org/item/M2AN_1995__29_4_451_0/

[1] C. Bolley, 1978, Multiple Solutions of a Bifurcation Problem, in Bifurcation and Nonlinear Eigenvalue Problems, ed. C. Bardos, Proceedings Univ. Paris XIII Villetaneuse, Springer Verlag, n° 782, 42-53. | MR 572250 | Zbl 0435.35012

[2] J.-P. Chehab, R. Temam, Incremental Unknowns for Solving Nonlinear Eigenvalue Problems. New Multiresolution Methods, Numerical Methods for PDE's, 11, 199-228 (1995). | MR 1325394 | Zbl 0828.65124

[3] M. Chen, R. Temam, 1991, Incremental Unknowns for Solving Partial Differential Equations, Numerische Matematik, 59, 255-271. | MR 1106383 | Zbl 0712.65103

[4] M. Chen, R. Temam, 1993, Incremental Unknowns in Finite Differences : Condition Number of the Matrix, SIAM J. of Matrix Analysis and Applications (SIMAX), 14, n° 2, 432-455. | MR 1211799 | Zbl 0773.65080

[5] G. H. Golub, G. A. Meurant, 1983, Résolution numérique des grands systèmes linéaires, Ecole d'été d'Analyse Numérique CEA-EDF-INRIA, Eyrolles. | MR 756627 | Zbl 0646.65022

[6] D. Henry, 1981, Geometric Theory of Semilinear Parabolic Equations, Springer Verlag, n° 840. | MR 610244 | Zbl 0456.35001

[7] H. Marder, B. Weitzner, 1970, A Bifurcation Problem in E-layer Equilibria, Plasma Physics, 12, 435-445. | Zbl 0195.29002

[8] M. Marion, R. Temam, 1989, Nonlinear Galerkin Methods, SIAM Journal of Numerical Analysis, 26, 1139-1157. | MR 1014878 | Zbl 0683.65083

[9] M. Marion, R. Temam, 1990, Nonlinear Galerkin Methods ; The Finite elements case, Numerische Matematik, 57, 205-226. | MR 1057121 | Zbl 0702.65081

[10] M. Sermange, 1979, Une méthode numérique en bifurcation. Application à un problème à frontière libre de la physique des plasmas, Applied Mathematics and Optimization, 127-151. | MR 533616 | Zbl 0393.65026

[11] R. Temam, 1990, Inertial Manifolds and Multigrid Methods, SIAM J. Math. Anal, 21, 154-178. | MR 1032732 | Zbl 0715.35039